My husband has decided that the potential side effects are worse than taking the crestor pills. Need info to help me show him--- take your pills
- Crestor Information for Consumers
- Crestor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Crestor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on crestor for several years and always felt tired but recently developed severe muscle pain; i looked it up and stopped the drug. my ...
3 answers • 6 Jan 2010
A neurologist said that this could be one of the side effects. I have no muscle weakness.
1 answer • 20 Nov 2010
I have had a serious muscle melt down after taking crestor and previous to that I was taking lipitor, also I was on eutroxsig for six weeks,I have ...
1 answer • 5 Dec 2010
Can side effects appear after taking the drug Crestor 10mg for about 9 months with out any previous?
... problems or changes in drugs? I have been taking crestor 10mg for about 9 months, recently I have been experiencing classic side effects, can ...
1 answer • 16 Feb 2012
Couple of days? I don't remember when I started taking it but called doctor and was told to stop taking immediately and have to go see him ...
0 answers • 4 May 2015